... pharmacists advised me against a daily prolonged use and said best to be applied twice per week. I thought it was harmless ?
4 Jan 2010
What dose are you using? There aren't many side effects with this medication and it is safe but how much do you take daily? Your body only absorbs so much of the medication. Your pharmacist may think that you're basically overdosing on this product (It's possible) or taking to much which can happen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It is almost like bugs crawling on my face. When I touch a part of my face it starts. Is this normal?
having a headache almost on a daily basis. I also have had a lot of swelling in my legs, hands and feet, and some in my face. Can anyone help me with ...
my feet and hands swell all the time, and I want to know if it is caused by medication. I am on levothyroxine 137mcg
I am 13 and ever since I remember my hands and feet always sweat. I feel very self-consious about it and sad. I can't hold hands, high five, ...
Lately I have been experiencing extreme hot flashes. My face gets beat red an feels like its on fire but my hands an feet are ice cold. Does anyone ...